Discussions that mention zyrtec

Allergies board


Hi,

I am currently taking Zyrtec for my allergies. It seems to be helping pretty well, but it seems to be making me depressed. I tried cutting it down to 5 mg., but that didn't help. Anyone else experience this, and if so did you change meds. If so, what did you switch to and does it help? Thanks
Hi there look for the thread re: singulair and side effects lots of people have experienced depression as a side effect from both singulair and zyrtec. My son had extreme side effects and now takes benedryl only. Do an iternet search you'll be very surprised
Hello ~;)
I just had to comment when I read this post.....For the past month, I've been walking around with a dark cloud over my head and a feel of dread and sadness, that I couldn't figure out - where it was coming from. Just couldn't figure out why and this post - made me realize - it's the Zyrtec that I'm taking for my seasonal allergies! Thank you sooo much for the realization, these boards are great! Well, I stopped 2 days ago (went back on Sudafed) Although still stuffy - %$#@ pollen and the depression is gone!
Funny, they don't mention depression as a side effect in any of those 3,000 tv ads, hmmmmmm. This has improved my life tremendously - so I wanted to say - THANK-YOU! :)-Ornament
I haven't tried Zyrtec but I take Allegra because it is the only one that doesn't make me feel worse. My DH takes Claritin.